Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 18, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at May 11, 2015, 2:13 PM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 2:13 PM CDT (19:13 UTC)
- Expired
- May 11, 2015, 2:45 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Livingston Parish, LA, Tangipahoa Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:40 PM CDT | TSTM WND DMG | Independence, LA | TREE DOWN ON HIGHWAY 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
655
WFUS54 KLIX 111913
TORLIX
LAC063-105-111945-
/O.NEW.KLIX.TO.W.0018.150511T1913Z-150511T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
213 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
NORTHEASTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 245 PM CDT
* AT 213 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR ALBANY...OR 8 MILES NORTHWEST OF HAMMOND...AND MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMMOND...INDEPENDENCE...NATALBANY AND TICKFAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3075 9046 3054 9043 3051 9065 3057 9066
TIME...MOT...LOC 1913Z 226DEG 17KT 3056 9059
$$
CAB1 follow-up statement
279
WWUS54 KLIX 111936
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
236 PM CDT MON MAY 11 2015
LAC063-111944-
/O.CAN.KLIX.TO.W.0018.000000T0000Z-150511T1945Z/
LIVINGSTON LA-
236 PM CDT MON MAY 11 2015
...THE TORNADO WARNING FOR NORTHEASTERN LIVINGSTON PARISH IS
CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3075 9046 3054 9043 3052 9057 3065 9057
TIME...MOT...LOC 1934Z 226DEG 17KT 3063 9050
$$
LAC105-111945-
/O.CON.KLIX.TO.W.0018.000000T0000Z-150511T1945Z/
TANGIPAHOA LA-
236 PM CDT MON MAY 11 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WEST
CENTRAL TANGIPAHOA PARISH...
AT 234 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
INDEPENDENCE...OR 7 MILES SOUTH OF AMITE...MOVING NORTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...INDEPENDENCE...NATALBANY AND TICKFAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3075 9046 3054 9043 3052 9057 3065 9057
TIME...MOT...LOC 1934Z 226DEG 17KT 3063 9050
$$
98/SOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 11, 4:05 AM CDT, 10 hours 8 minutes earlier.
Area forecast discussion, May 11, 4:05 AM CDT, 10 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
405 AM CDT MON MAY 11 2015
.SHORT TERM...
A MUCH MORE UNSETTLED WEATHER REGIME WILL TAKE HOLD OF THE AREA
TODAY...AND REMAIN IN PLACE THROUGH THE MIDDLE OF THE WEEK AS A
SERIES OF WEAK UPPER LEVEL SHORTWAVE TROUGHS RIDE ALONG THE
PERIPHERY OF A BROAD UPPER LEVEL RIDGE CENTERED OVER THE GULF OF
MEXICO. ADDITIONALLY...A WEAK SURFACE FRONT WILL STALL ALONG THE
INTERSTATE 10 CORRIDOR MONDAY NIGHT INTO TUESDAY AND SLOWLY
DISSIPATE THROUGH WEDNESDAY. THIS BOUNDARY WILL SERVE AS A FOCUS
FOR CONVECTIVE ACTIVITY BEGINNING THIS AFTERNOON AND PERSISTING
INTO WEDNESDAY.
THERE WILL BE SEVERAL ROUNDS OF HIGHER POPS ASSOCIATED WITH EACH
PASSING UPPER LEVEL VORT LOBE. THE INITIAL SURGE OF HIGHER POPS
WILL DEVELOP LATE THIS MORNING AND PERSIST INTO TOMORROW...AS A
VIGOROUS UPPER LEVEL FEATURE EJECTS OUT OF TEXAS AND SLIDES
THROUGH THE LOWER MISSISSIPPI. CONVECTION SHOULD DEVELOP OVER
CENTRAL LOUISIANA THIS MORNING AS A COLD FRONT APPROACHES FROM THE
WEST...AND ACCORDING THE LATEST HRRR MODEL RUNS...DRIVE A LINE OF
CONVECTION THROUGH THE NORTHWEST PORTION OF THE CWA DURING THE
AFTERNOON HOURS. ALTHOUGH MODEL SOUNDING PROFILES ARE NOT SHOWING
A VERY HIGH SEVERE POTENTIAL...THERE COULD BE SOME LOCALLY GUSTY
WINDS AND POSSIBLY SOME HAIL WITH THESE THUNDERSTORMS AS THEY MOVE
THROUGH THIS AFTERNOON. ANY STRONGER CONVECTION SHOULD BE FAIRLY
ISOLATED. THIS CONVECTION WILL SLOWLY DISSIPATE DURING THE
EVENING HOURS...BUT THE MESOHIGH AND COOLER AIRMASS LEFT IN THE
WAKE OF THE SYSTEM SHOULD ALLOW THE WEAK FRONTAL BOUNDARY TO
CONTINUE TO SLIDE INTO THE AREA DURING THE OVERNIGHT HOURS.
THE FRONT WILL STALL ALONG THE I-10 CORRIDOR TOMORROW AS THE
PARENT UPPER LEVEL TROUGH MOVES WELL TO THE NORTH AND EAST AND THE
DENSITY DIFFERENTIAL IN THE VICINITY OF THE FRONT WANES. AS THIS
OCCURS...THE HEART OF THE STRONG UPPER LEVEL VORT KICKING OUT OF
TEXAS WILL PASS DIRECTLY OVER THE FORECAST AREA. THERE WILL BE A
GRADIENT TO THE RAIN CHANCES WITH HIGHER CHANCES EXPECTED ALONG
AND NORTH OF THE FRONTAL BOUNDARY. FURTHER TO THE SOUTH...ONLY
ISOLATED COVERAGE IS EXPECTED THROUGH WEDNESDAY. THE REASON FOR
THIS GRADIENT IS THAT DECENT ISENTROPIC FORCING IS EXPECTED IN
THE VICINITY OF THE FRONT DURING THE DAY TOMORROW. THIS STRONGER
LOW LEVEL FORCING...COMBINED WITH THE VERY STRONG OMEGA ALOFT WILL
BRING MORE NUMEROUS SHOWERS AND THUNDERSTORMS TO AREAS NORTH OF
THE I-10 CORRIDOR.
RAIN CHANCES WILL BEGIN TO DECREASE RATHER QUICKLY TUESDAY NIGHT
AND SHOULD BE MUCH LOWER FOR WEDNESDAY AND THURSDAY AS THE INITIAL
VORT LOBE PUSHES TO THE EAST AND WEAKENS DRAMATICALLY. AT THE SAME
TIME...THE UPPER LEVEL RIDGE AXIS OVER THE GULF WILL ONCE AGAIN
BEGIN TO BUILD NORTHWARD AND SHOULD BE STRETCHED ACROSS THE
SOUTHEASTERN CONUS BOTH WEDNESDAY AND THURSDAY. THE FORECAST AREA
WILL TEND TO BE ON THE WESTERN PERIPHERY OF THIS RIDGE...AND HAVE
A NORTHWEST TO SOUTHEAST GRADIENT IN THE POPS FOR BOTH DAYS.
WEDNESDAY WILL BE THE DRIER OF THE TWO DAYS...DUE TO A LACK OF
FORCING ALOFT...AND ACTUALLY SOME WEAK SUBSIDENCE TAKING HOLD
ALOFT. THIS SUBSIDENCE MAY BE ENOUGH TO EFFECTIVELY CAP OFF MOST
OF THE CONVECTION. HOWEVER...WITH THE WEAK FRONTAL BOUNDARY STILL
LINGERING OVER THE AREA...THERE COULD BE JUST ENOUGH LOW LEVEL
CONVERGENCE TO OVERCOME THE CAP DURING PEAK HEATING HOURS AND FIRE
OFF A FEW SHOWERS AND THUNDERSTORMS. THUS...KEEP LOW END CHANCE
POPS IN PLACE FOR THE NORTHERN PARTS OF THE FORECAST AREA. ANOTHER
SHORTWAVE TROUGH WILL SLIDE INTO THE LOWER MISSISSIPPI VALLEY ON
THURSDAY...AND THIS STRONGER FORCING ALOFT WILL ALLOW FOR HIGHER
CONVECTIVE COVERAGE THROUGH THE DAY. HAVE WENT WITH CHANCE POPS
FOR MOST OF THE FORECAST AREA.
.LONG TERM...
A VERY SUMMER LIKE PATTERN WILL DEVELOP OVER THE AREA FOR THE
UPCOMING WEEKEND. THE ENTIRE REGION WILL BE BENEATH DEEP LAYER
ONSHORE FLOW ON THE WESTERN PERIPHERY OF DEEP LAYER RIDGING...WHICH
WILL KEEP A WARM AND HUMID AIRMASS OVER THE AREA. A WEAK VORT MAX
WILL SLIP THROUGH THE AREA ON FRIDAY...AND THIS DAY WILL SEE THE
HIGHEST OVERALL POPS AT 40 TO 50 PERCENT. OTHERWISE...POPS WILL
GENERALLY RANGE IN THE 30 TO 40 PERCENT RANGE FOR SATURDAY AND
SUNDAY SIMPLY DUE TO A LACK OF CAPPING ALOFT AND DAYTIME HEATING
INDUCING ENOUGH INSTABILITY TO SPARK CONVECTION. THE SHOWERS AND
THUNDERSTORMS WILL BE MOST LIKELY TO DEVELOP ALONG ANY MESOSCALE
BOUNDARIES LIKE SEABREEZES AND LINGERING OUTFLOW BOUNDARIES. THE
CONVECTION WILL TEND TO DEVELOP AS TEMPERATURES WARM IN THE LATE
MORNING AND PERSIST INTO THE EARLY EVENING HOURS. AS TEMPERATURES
COOL...THE CONVECTION WILL DISSIPATE DURING THE OVERNIGHT HOURS
WITH MAINLY DRY CONDITIONS EXPECTED OVER LAND AREAS BY MIDNIGHT.
TEMPERATURES WILL REMAIN QUITE WARM...WITH HIGHS IN THE UPPER 80S
AND LOWS IN THE UPPER 60S AND LOWER 70S EACH DAY.
&&
.AVIATION...
SOME MVFR CEILINGS IN PLACE AROUND THE AREA WITH MARINE LAYER THAT SHOULD
LIFT TO VFR LEVELS AFTER 15Z. QUASI-LINEAR CONVECTIVE SYSTEM
MOVING OUT OF ARKLATEX REGION IS PROGGED TO MOVE INTO KBTR AROUND
18Z...KMCB 19Z...KHDC 20Z...KASD 22Z...THEN WEAKENING UPON ARRIVAL
AT KMSY/KNEW/KGPT GENERALLY BETWEEN 23Z-02Z. WILL HANDLE WITH 2-3
HOUR WINDOW OF EITHER PREVAILING TSRA OR TEMPO TSRA FOR THE 4
TERMINALS PRIOR TO 22Z...THEN PROB30 FOR SOUTHEASTERNMOST
TERMINALS AFTER 23Z. A RATHER LAZY FRONTAL PASSAGE WITH CONVECTIVE
PASSAGE PRIMARILY THE FRONT BUT WITH LITTLE HIGH PRESSURE SUPPORT
UNTIL AFTER TUE 12Z. THERE MAY BE A BRIEF WINDOW OF RADIATIONAL
FOG DEVELOPMENT WITH RESIDUAL MOISTURE IN PLACE BUT APPROACH OF
UPPER DISTURBANCE AND RENEWED CONVECTIVE DEVELOPMENT MAY DISRUPT
ANY LINGERING FOG PRIOR TO 12Z. 24/RR
&&
.MARINE...
A PERSISTENT ONSHORE FLOW OF 10 TO 15 KNOTS WILL DOMINATE THE
MARINE ZONES THROUGH TUESDAY. SEAS OF 2 TO 4 FEET AND A PERIOD OF
4 TO 6 SECONDS CAN BE EXPECTED IN THE OPEN GULF WATERS DURING THIS
PERIOD. WAVES OF 1 TO 2 FEET AND A PERIOD OF AROUND 2 SECONDS IS
EXPECTED IN THE SOUNDS AND LAKES. A WEAK FRONTAL BOUNDARY WILL
BRING A WIND SHIFT TO THE NORTHEAST TUESDAY NIGHT INTO WEDNESDAY
MORNING...BUT WINDS WILL QUICKLY SHIFT BACK TO THE SOUTHEAST BY
WEDNESDAY AFTERNOON AS THIS FRONT WASHES OUT. THIS SOUTHEAST FLOW
OF AROUND 10 KNOTS WILL PERSIST INTO THE UPCOMING WEEKEND.
OVERALL...NO SIGNIFICANT WEATHER IMPACTS ARE EXPECTED IN THE
MARINE ZONES THROUGH THE ENTIRE FORECAST PERIOD.
&&
.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...ASSESSING SEVERE TSTM POTENTIAL FOR NEXT FEW DAYS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 87 69 83 65 / 40 60 60 60
BTR 88 70 85 67 / 40 60 60 60
ASD 87 69 85 66 / 20 40 50 50
MSY 87 71 85 70 / 20 40 40 40
GPT 85 72 85 69 / 10 40 40 40
PQL 86 69 85 66 / 10 30 40 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 11, 10:51 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1051 AM CDT MON MAY 11 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-120400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1051 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER GENERALLY NORTHWEST OF A LINE FROM HOUMA TO KENNER TO POPLARVILLE...WITH A MARGINAL RISK OF SEVERE WEATHER FOR THE REMAINDER OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. THE PRIMARY THREAT FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. FREQUENT LIGHTNING AND BRIEF PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. THE THREAT OF SEVERE WEATHER WILL BE GREATEST THIS AFTERNOON AND EARLY THIS EVENING. SMALL CRAFT SHOULD EXERCISE CAUTION ON AREA WATERS WEST OF THE MISSISSIPPI RIVER AND GENERALLY BEYOND 20 NM TODAY FOR MODERATE SOUTHEAST WINDS AND BUILDING SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. SOME OF THE STORMS MAY BE STRONG TO MARGINALLY SEVERE TUESDAY AND WEDNESDAY. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS... FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 11, 1:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
133 PM CDT MON MAY 11 2015
LAZ047-111915-
WEST BATON ROUGE LA-
133 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST BATON ROUGE...WESTERN EAST
BATON ROUGE...NORTHWESTERN IBERVILLE AND SOUTHEASTERN POINTE COUPEE
PARISHES UNTIL 215 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARINGOUIN...OR 14 MILES EAST OF KROTZ SPRINGS...MOVING EAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
IF THIS STORM STRENGTHENS ANYMORE A SEVERE THUNDERSTORM WARNING WILL
BE NEEDED.
LOCATIONS IMPACTED INCLUDE...
PORT ALLEN...BRUSLY AND ERWINVILLE.
LAT...LON 3051 9142 3057 9140 3057 9137 3059 9137
3064 9131 3062 9130 3060 9132 3058 9132
3057 9128 3053 9126 3051 9129 3050 9128
3051 9124 3042 9120 3038 9137 3040 9140
3043 9141 3051 9150
TIME...MOT...LOC 1833Z 249DEG 23KT 3046 9152
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:26 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 49 min |
| May 11, 12:47 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana | 28 min |
| May 11, 1:33 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 42 min |
| May 11, 2:43 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa | 47 min |
| May 11, 3:40 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 65 min |
| May 11, 4:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| May 11, 5:27 PM CDT | Special Marine Warning | LIX | 63 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.